# SDR AT0500025

- Difficulty date: August 3, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Engine: Rroyce BR700710A110
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7972148501
- Condition: Cracked
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

LOSS OF HYD PRESSURE AND QUANTITY AFTER TAKE OFF.  FOUND CRACKED END ON GROUND SRV RETURN/PRESS LINE.  REPAIRED END OF TUBING WITH PERM-A-SWAGE FITTING REF M/M 20-10 SERVICED HYD LEAK AND OPS CK GOOD. RAN NR 2 ENG, OPS CK EDP,  OPS CK GOOD.
